# SDR DXTA200702633

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 5,263 hours, 4,132 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Limit Switch
- Condition: Out Of Adjust
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HORIZONTAL STAB MOVED NORMALLY UPON FLAP RETRACTION AFTER TAKEOFF. AT 16000 FT AND LEVEL FLIGHT 280 KNOTS, "STAB MISCOMPARE" AND "HYD PRESS" ANNUNCIATORS CAME ON.  ADJUSTED UP AND DOWN LIMIT SWITCHES IAW 560XL MM CHP. 27-40-00. PERFORMED T/O WARNING SYS AND HORIZONTAL STAN OPS CHECKS IAW MM CHP 27-40-00. ALL SYSTEMS OPS CHECKED GOOD.
